Wednesday, 11 December 2013
The early onset of Dementia has been recorded increasingly Worldwide, and large sums of money are currently being allocated to research into the phenomenon.
Much money can be saved, and many minds can remain healthy and active if only sufficient attention is given to another and surprisingly parallel 'phenomenon'.
By which I mean the rapid and Worldwide increase in the use of the drug named STATINS.
More and more, these are being prescribed as a 'precaution' to limit cholesterol, rather than as a medical necessity.
They are being prescribed almost like sweeties and candy, and, seemingly, without sufficient concern being given to the seriously adverse side-effects - which are many.
Just look up 'Statins side effects' on Google, and you will be overwhelmed with report after report.
This is a brief summary of what you will find - and there are no prizes for identifying those side-effects that mimic dementia.
STATINS SIDE EFFECTS
Gout and/or elevated uric acid.
Loss of libido.
Heart palpitations or arrhythmias.
Memory loss – short or long-term.
Transient global amnesia.
Neck and shoulder pain.
Trouble walking – either shuffling or balance.
Slurred speech or trouble finding the right word.
When you have had time to analyse these, and wonder whether you yourself might be taking Statins and speculate whether your own faculties may be deteriorating, why not continue into the earlier Post on this Blog - the one relating to nuclear submarines - where you will find another, and seemingly bizarre explanation of what may be the cause of so much mental ill-health World-wide.
That Post will be updated shortly, so please keep it on your reading list - and tell your friends.